Docetaxel induced Lyell's syndrome: a rare life threatening cause of dermatitis medicamentosas.
Аннотация
Lyell's syndrome or toxic epidermal necrolysis (TEN) is a life threatening complication mostly caused by medications, characterized by desquamative lesions of the skin and mucous membranes with 30 percent or more epidermal involvement along with mucus membrane. We report a rare case of toxic epidermal necrolysis following administration of docetaxel, a semi-synthetic taxane. A female diagnosed as having metastatic breast carcinoma received chemotherapy in form of docetaxel after being exposed to adjuvant chemotherapy, developed severe involvement of skin and mucus membrane. Diagnosis of TEN was made and she was managed with steroids, antibiotics, intravenous fluids and antiseptic dressings. Common toxicities reported with this drug include myelosuppression, alopecia, nail damage, erythema multiforme major and neuropathy. We believe this is the first case report of Lyell's syndrome following docetaxel. Main aim of this case is to make physicians aware of the severe skin reactions with docetaxel, measures to avoid them, early recognition and prompt treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.